EconPapers    
Economics at your fingertips  
 

Sample-Path Stability of Non-Stationary Dynamic Economic Systems

Klaus Reiner Schenk-Hopp�
Authors registered in the RePEc Author Service: Klaus Reiner Schenk-Hoppé

No 46, IEW - Working Papers from Institute for Empirical Research in Economics - University of Zurich

Abstract: The goal of this paper is to introduce and illustrate a new approach to the stability analysis of sample-paths of nonlinear stochastic economic models with non-stationary components. We place our study within the mathematical theory of random dynamical systems and apply the concept of a random fixed point which is tailor-made for the study of the long-term behavior of sample-paths in stochastic systems. The main tool for the application of this approach is a Banach-type fixed point theorem for non-stationary random dynamical systems which is proved here. The concept and the theorem are thoroughly explained and illustrated by two examples from stochastic growth theory.

Keywords: Sample-Path Stability; Random Fixed Points; Non-Stationary Random Dynamical Systems (search for similar items in EconPapers)
JEL-codes: C62 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://www.zora.uzh.ch/id/eprint/51948/1/iewwp046.pdf (application/pdf)

Related works:
Journal Article: Sample-Path Stability of Non-Stationary Dynamic Economic Systems (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:zur:iewwpx:046

Access Statistics for this paper

More papers in IEW - Working Papers from Institute for Empirical Research in Economics - University of Zurich
Bibliographic data for series maintained by Severin Oswald ().

 
Page updated 2025-03-22
Handle: RePEc:zur:iewwpx:046